Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 3; Page(s) 105 To 129.

On the q-parametric Stancu type Dunkl generalization of the Kantorovich-Sz asz-Mirakjan operators

Author(s):  Mursaleen Mohammad*, Khan Taqseer, Nasiruzzaman Md
* Department of Mathematics Aligarh Muslim University Aligarh, India
In this paper we construct the Stancu type q-Kantrovich-Sz asz-Mirakjan operators generated by Dunkl generalization of the ex-ponential function. We obtain some approximation results using the Korovkin approximation theorem and the weighted Korovkin-type the-orem for these operators. We also study convergence properties by using the modulus of continuity and the rate of convergence for functions be-longing to the Lipschitz class. Furthermore, we obtain the rate of con-vergence in terms of the classical, the second order, and the weighted modulus of continuity.
Keyword(s): q-integers,Dunkl analogue,generalization of exponential function,Szasz operator,modulus of continuity,weighted modulus of continuity
  • ندارد
مباني نظري و تجربي ونداليسم: مروري بر يافته هاي يك تحقيق Yearly Visit 46
Latest on Blog
Enter SID Blog